# SDR QXEA2021120300538

- Difficulty date: December 2, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N642QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000762
- Aircraft time: 8,532 hours, 5,150 cycles
- System (JASC): 3400 · Navigation System
- Part: Probe
- Part number: 2015G2H2H9A
- Part serial: 0359
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 1,118 hours, 747 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE (FL280) AMBER "ALT" FLAG APPEARED ON BOTH ALTIMETERS. FO WAS PILOT FLYING AND SRC WAS ON FO SIDE. IN FLIGHT DATA AS FOLLOWS: ADS1 - 28220', ADS2 - 28000', ADS3 - 28080' ALTIMETER 29.92, T=56 C, IESS - 28070. XPDR#1 WAS IN USE. NO CHANGE WHEN SELECTING XPDR#2. UPON DESCENT "ALT" FLAG EXTINGUISHED AND REMAINED SO FOR DURATION OF RETURN FLIGHT AT FL250, APPROACH AND LANDING. PERFORMED ALTITUDE SPLIT EVALUATION REF FIM 34-15-00-810-850-A  ADSP 1 SHOWS 100% RESPONSIBLE PERFORMED GVI OF ADS PROBES, NO DEFECTS NOTED. I HAVE PERFORMED ALL INSPECTIONS AND/OR TESTS AS DETAILED IN PARAGRAPH C OF THIS FERRY PERMIT, AND HAVE DETERMINED THAT THE AIRCRAFT IS SAFE FOR FERRY FLIGHT FROM ANC TO PDX. REPLACED THE #1 AIR DATA PROBE.
